# SDR FDEA202207311827

- Difficulty date: July 31, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACK.  RIGHT WING FIXED LEADING EDGE CRACKED RIB DOUBLER AT STATION XOS 789 REMOVED AND   REPLACED AS PER SRM 51-31-01-OG. RIB DOUBLER FABRICATED AS PER DOUGLAS DRAWING   ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
